# SDR 2007FA0000094

- Difficulty date: September 29, 2006
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N813AS
- Make and model: Lear 35A
- Aircraft serial: 167
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04090913
- Condition: Failed
- Location: Fwd Avionics Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE PILOTS ALTIMETER FLAGGED AND OVERSPEED HORN TRIGGERED.  THE ADC BEGAN TO WORK AGAIN AT THE END OF THE FLIGHT.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY WITH FAR 91-411, PART 43 AND TO REMAIN RVSM COMPLIANT.  THERE HAS BEEN 2 PRIOR REPORTED FAILURES OF ADC`S IN THIS AIRCRAFT DATED MAY 6, 2005 AND NOV 21, 2005. (K)
